# SDR FDEA202504210627

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777101000600
- Part serial: TS0400
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER I/B HINGE ARM OUTBD SKIN FOUND DELAMINATION. SIZE:   40MM*30MM, DEPTH: 0.93MM COMPLIED WITH EA:6-5750-T0382761 P1 , EA TITLE: WING - FLIGHT SURFACES - LH #4 SPOILER CENTER HINGE ARM OUTSIDE SURFACES DELAMINATION. REPAIRED LH WING #4 SPOILER CENTER I/B HINGE ARM OUTBD SKIN. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX  GMM6-2-100. SEE WRI  FOR WORK DETAILS.
